# SDR MYWA120005

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 25,201 hours, 9,718 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU FAULT LIGHT ON START.  MAINT MESSAGE 49-31016, OVERTEMP SHUT DOWN.  PERFORMED BITE TEST OF APU IAW 737-800 FIM 49-60 TASK 801.  FOUND MESSAGE 49-1010, 49-31016.  ACCOMPLISHED T/S IAW 737-800 FIM 49-40 TASK 801.  OPS CHECKS NORMAL.  THIS CLEARS DMI PLACARD REMOVED NOTE APU DC START HAD SLOW ACCELERATION TIME ON 1ST ATTEMPT.
